Agenda

Venue: Brunswick Room - Guildhall, Bath. View directions

Contact: Marie Todd  01225 394414

Webcast: View the webcast

Items
No. Item

1.

Welcome and Introductions

Additional documents:

2.

Emergency Evacuation Procedure

Additional documents:

3.

Apologies for Absence

Additional documents:

4.

Declarations of Interest

At this point in the meeting declarations of interest are received from Members in any of the agenda items under consideration at the meeting.

(a) The agenda item number in which they have an interest to declare.

(b) The nature of their interest.

(c) Whether their interest is a disclosable pecuniary interest or an other interest,  (as defined in Part 2, A and B of the Code of Conduct and Rules for Registration of Interests)

Any Member who needs to clarify any matters relating to the declaration of interests is recommended to seek advice from the Council’s Monitoring Officer or a member of his staff before the meeting to expedite dealing with the item during the meeting.

Additional documents:

5.

To Announce any Urgent Business Agreed by the Chair

Additional documents:

6.

Public Questions/Comments

Additional documents:

7.

Minutes of Previous Meeting pdf icon PDF 88 KB

To confirm the minutes of the above meeting as a correct record.

Additional documents:

8.

Topic/Case Study: Dementia pdf icon PDF 111 KB

To receive an overview of dementia services and support in B&NES including information on the Alzheimer’s Social Care campaign.

 

10.40am – 15 mins – Chris Atkinson and Ben Stevens (Alzheimer’s Society)

Additional documents:

9.

Integrated Care System Update

To receive an update on plans between the Clinical Commissioning Group (CCG) and Council to move to a single commissioning structure.

 

10:55am – 20 mins – Tracey Cox and Jane Shayler

 

Additional documents:

10.

Sustainability and Transformation Partnership (STP) Update

To receive an update on the Sustainability and Transformation Partnership (STP).

 

11:15am – 20 mins – Chris Brown and Tracey Cox

Additional documents:

11.

Safe and Well Initiative

To receive a presentation regarding the Safe and Well Initiative to provide an understanding of the initiative which is a collaboration of opportunities between the Avon Fire and Rescue Service and health and social care.

 

11.35am – 15 mins – Neil Liddington

Additional documents:

12.

Proposed Charter for Joint Action on improving Health and Wellbeing through Nature pdf icon PDF 71 KB

The Board is asked to consider the attached Charter which commits to joint action on improving health and wellbeing through nature between the B&NES Health and Wellbeing Board and the West of England Nature Partnership.

 

11:50am – 15 mins – Selena Gray

Additional documents:

13.

Director of Public Health Report 2017 pdf icon PDF 1 MB

To consider and endorse the annual report of the Director of Public Health 2017.

 

This year’s theme is “What is Health?”  The introduction discusses how health, for good or ill, develops through life, shaped by the interaction of many individual and social factors.

 

The main chapters consist of a small number of topics, carefully chosen to demonstrate the great diversity of influences that affect mental health and physical wellbeing.  These include: air quality, children’s mental health, domestic abuse, working towards a more physically active culture and the crucial and intricate inter-relationship between health and work.  Some of these topics were selected in response to public feedback on last year’s report.

 

12:05pm – 15 mins – Bruce Laurence

Additional documents:

14.

Closing Remarks

To receive closing remarks from the Chair.

 

12.20pm – 5 mins – Dr Ian Orpen

Additional documents: